# SDR C2XA11CL200

- Difficulty date: September 2, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145LR
- Aircraft serial: 145594
- Aircraft time: 22,516 hours, 17,127 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 18841885
- Condition: Faulty
- Location: Cabin
- Part time: 22,516 hours, 17,127 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD FLT 6128 THE CREW REPORTED ELECTRICAL SMOKE IN THE COCKPIT AFTER ENGINE NR 2 START.  MAINTENANCE INSPECTED AND REPLACED BOTH NR 1 AND NR 2 RECIRCULATION FANS.  PERFORMED OPERATIONAL CHECKS WITH NO FURTHER SMELL NOTED.
